# SDR CA960620028

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Broken
- Location: Rt Mag Drive
- Component: Bosch
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE RUNUP, DURING MAGNETO CHECK, ENGINE VIBRATION ON THE RIGHT MAGNETO. MAGNETO DRIVESHAFT BROKEN.
